EconPapers    
Economics at your fingertips  
 

Tests for Unit Roots: A Monte Carlo Investigation

G. Schwert

Journal of Business & Economic Statistics, 1989, vol. 7, issue 2, 147-59

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (549) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Tests for Unit Roots: A Monte Carlo Investigation (2002)
Working Paper: Tests For Unit Roots: A Monte Carlo Investigation (1988) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:7:y:1989:i:2:p:147-59

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2019-07-29
Handle: RePEc:bes:jnlbes:v:7:y:1989:i:2:p:147-59